Asymptotic stability of impulsive high-order Hopfield typeneural networks
MetadataShow full item record
Xu, Bingji and Liu, Xiang and Teo, Kok Lay. 2009. Asymptotic stability of impulsive high-order Hopfield typeneural networks. Computers and Mathematics with Applications. 57 (11-12): pp. 1968-1977.
Computers and Mathematics with Applications
School of Science and Computing
Department of Mathematics and Statistics
Faculty of Science and Engineering
The link to the journal’s home page is: http://www.elsevier.com/wps/find/journaldescription.cws_home/301/description#description. Copyright © 2009 Elsevier B.V. All rights reserved